# SDR QR9R2023092700001

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721259349
- Aircraft time: 3,450 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115900
- Part serial: NA
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, #1 OVERSPEED SENSOR FAILED. #1 OVERSPEED SENSOR READS OPEN BETWEEN PINS 2 & 3. REMOVED AND REPLACED MAGNETIC SENSOR IAW 80-20-00, 4-1 & 4-3.
